# SDR MASA20201215108

- Difficulty date: November 29, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: SH67031840
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON FWD CLOSING FITTING IN STA FS 314 AND BETWEEN 37 LBL TO 41 LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA (W1) (CPAX).  FITTING WAS REPLACED IN STA FS 314 AND BETWEEN 37 LBL TO 41 LBL AT MAIN ENTRANCE DOOR LOWER SILL, FWD WET AREA, PER CRJ900 SRM 51-42-06-001-A01.
